# SDR AWXA200601335

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 45,061 hours, 19,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB RECEIVED A MOMENTARY ECAM MESSAGE FOR THE GREEN HYDRAULIC SYSTEM ON ENGINE NR 1 PUMP LOW PRESSURE LIGHT.  AFTER THE LIGHT FLICKERED A FEW TIMES IT CAME ON STEADY AND DISPLAYED A GREEN SYSTEM DEPLETED MESSAGE.  MAINTENANCE REPLACED THE RIGHT GEAR DOWNLOCK RETURN LINE DUE TO IT LEAKING.
